# SDR CA990728007

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8Z6069179
- Condition: Leaking
- Location: Hydraulic System
- Part time: 2,537 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLUID LEAK IN THE NR 2 NACELLE AREA.  HYDRAULIC RETURN LINE FROM THE NR 2 ACTUATOR.  LINE WAS PART OF MOD 8/2781.
